# SDR 95ZZZX1956

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310687001
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

MSP  - ON APPROACH THE RT ENGINE STALLED, AFTER WHICH THE CREW SHUT DOWN AND SECURED THE ENGINE.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE REPLACED THE COMPRESSOR BLEED VALVE.  AFTER A SUCCESSFUL TEST FLIGHT, THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
